# SDR USAA051585

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 870, WL 208, RBL 60 CRACKED.  EDDY INSPECTION CONFIRMS SMALL AREA OF DISPLACED METAL ON BEAM EDGE IAW SRM 53-60-13, DEFECT SIZE: .5 INCH CRACK.
